MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Mancini G, Battaglia L. Remarks on the Moser–Trudinger inequality. Advances in Nonlinear Analysis [Internet]. 2013 ;2(4):389-425. Available from: http://edoc.unibas.ch/43974/
Manzoni A. An efficient computational framework for reduced basis approximation and a posteriori error estimation of parametrized Navier-Stokes flows.; 2014.
Manzoni A, Salmoiraghi F, Heltai L. Reduced Basis Isogeometric Methods (RB-IGA) for the real-time simulation of potential flows about parametrized NACA airfoils. Comput Methods Appl Mech Eng. 2015;284:1147–1180. 2015 .
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Marconi E. Regularity estimates for scalar conservation laws in one space dimension.; 2017. Available from: http://preprints.sissa.it/handle/1963/35291
Marconi E. Regularity estimates for scalar conservation laws in one space dimension. Journal of Hyperbolic Differential Equations [Internet]. 2018 ;15:623-691. Available from: https://doi.org/10.1142/S0219891618500200
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Marigo A, Piccoli B, Bicchi A. Reachability Analysis for a Class of Quantized Control Systems. In: Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. IEEE; 2000. Available from: http://hdl.handle.net/1963/3518
Marra A, Mola A, Quartapelle L, Riviello L. Calculation of impulsively started incompressible viscous flows. Int. J. Numer. Meth. Fluids. 2004 ;46:877–902.
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Marson A. Approximation, Stability and control for Conservation Laws. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/5500
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Martini I, Haasdonk B, Rozza G. Certified Reduced Basis Approximation for the Coupling of Viscous and Inviscid Parametrized Flow Models. Journal of Scientific Computing [Internet]. 2018 ;74:197-219. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85017156114&doi=10.1007%2fs10915-017-0430-y&partnerID=40&md5=023ef0bb95713f4442d1fa374c92a964
Martini I, Rozza G, Haasdonk B. Reduced basis approximation and a-posteriori error estimation for the coupled Stokes-Darcy system. Advances in Computational Mathematics. 2015 ;special issue for MoRePaS 2012(in press).
Martino V. Legendre duality on hypersurfaces in Kähler manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34777
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Masoero D. Poles of Integrale Tritronquee and Anharmonic Oscillators. Asymptotic localization from WKB analysis. Nonlinearity. vol. 23, (2010), page 2501-2507 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3841
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Mason P, Salmoni R, Boscain U, Chitour Y. Limit Time Optimal Syntheses for a control-affine system on S². SIAM J. Control Optim. 47 (2008) 111-143 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1862
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Massarenti A. Biregular and Birational Geometry of Algebraic Varieties. 2013 .
Matassa M. Quantum dimension and quantum projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34764
Matassa M. A modular spectral triple for κ-Minkowski space. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34895
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436

Pages

Sign in